American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 250 found      Go to page: 1 2 3 4 5 6 > >>

[61] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Perelman's pseudolocality theorem. Math. Surveys Monogr. 163 (2010) 157-181.
Book volume table of contents   
View Article: PDF

[62] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Estimates of the heat equation for evolving metrics. Math. Surveys Monogr. 163 (2010) 305-332.
Book volume table of contents   
View Article: PDF

[63] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Compactness of the space of $\kappa $-solutions. Math. Surveys Monogr. 163 (2010) 123-155.
Book volume table of contents   
View Article: PDF

[64] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Tools used in proof of pseudolocality. Math. Surveys Monogr. 163 (2010) 183-213.
Book volume table of contents   
View Article: PDF

[65] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Heat kernel for evolving metrics. Math. Surveys Monogr. 163 (2010) 265-303.
Book volume table of contents   
View Article: PDF

[66] V. A. Galaktionov and I. V. Kamotski. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Trans. Amer. Math. Soc. 362 (2010) 4117-4136. MR 2608398.
Abstract, references, and article information   
View Article: PDF

[67] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[68] Yu-Chu Lin and Dong-Ho Tsai. Using Aleksandrov reflection to estimate the location of the center of expansion. Proc. Amer. Math. Soc. 138 (2010) 557-565. MR 2557173.
Abstract, references, and article information   
View Article: PDF

[69] Steven D. Taliaferro. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009) 3289-3302. MR 2485427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Tomás Roubícek. Thermo-visco-elasticity at small strains with $L^1$-data. Quart. Appl. Math. 67 (2009) 47-71. MR 2495071.
Abstract, references, and article information
View Article: PDF

[71] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF

[72] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Grzegorz Karch and Wojbor A. Woyczynski. Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc. 360 (2008) 2423-2442. MR 2373320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Perelman's differential Harnack estimate. Math. Surveys Monogr. 144 (2007) 305-355.
Book volume table of contents   
View Article: PDF

[76] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Weak and strong maximum principles on noncompact manifolds. Math. Surveys Monogr. 144 (2007) 139-195.
Book volume table of contents   
View Article: PDF

[77] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Weak maximum principles for scalars, tensors, and systems. Math. Surveys Monogr. 144 (2007) 1-65.
Book volume table of contents   
View Article: PDF

[78] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Closed manifolds with positive curvature. Math. Surveys Monogr. 144 (2007) 67-137.
Book volume table of contents   
View Article: PDF

[79] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Local derivative of curvature estimates. Math. Surveys Monogr. 144 (2007) 227-258.
Book volume table of contents   
View Article: PDF

[80] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Qualitative behavior of classes of solutions. Math. Surveys Monogr. 144 (2007) 197-225.
Book volume table of contents   
View Article: PDF

[81] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 144 (2007) MR MR2365237.
Book volume table of contents   

[82] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Differential Harnack estimates of LYH-type. Math. Surveys Monogr. 144 (2007) 259-304.
Book volume table of contents   
View Article: PDF

[83] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[85] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The reduced distance. Math. Surveys Monogr. 135 (2007) 285-380.
Book volume table of contents   
View Article: PDF

[86] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The compactness theorem for Ricci flow. Math. Surveys Monogr. 135 (2007) 127-148.
Book volume table of contents   
View Article: PDF

[87] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Ricci solitons. Math. Surveys Monogr. 135 (2007) 1-53.
Book volume table of contents   
View Article: PDF

[88] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. K\"ahler-Ricci flow and K\"ahler-Ricci solitons. Math. Surveys Monogr. 135 (2007) 55-125.
Book volume table of contents   
View Article: PDF

[89] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 135 (2007) MR MR2302600.
Book volume table of contents   

[90] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Energy, monotonicity, and breathers. Math. Surveys Monogr. 135 (2007) 189-220.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 250 found      Go to page: 1 2 3 4 5 6 > >>